# SDR AALA20190714007

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 78,696 hours, 9,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST FOUND M25136 FLOOR PROXIMITY LIGHT NEAR TO DOOR 1L AND M33432 MASTER CALL LIGHT EXIT SIGN CARRIER INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY PER AMM 33-51-06.
